# SDR 01FDEA00531

- Difficulty date: July 10, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 29,685 hours, 4,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR TRACK DAMAGED AT BS Y=800 X= 47.  *S/D*  REMOVED AND REPLACED SEAT TRACK PER SRM 51-70-00 FIG 1 VOL 1.
